Skip to Content

I was diagnosed with narcolepsy, why am I being pramipexole?

Responses (2)

Anonymous 21 Aug 2010

Hello,

You are definetely on the wronw medication ... call your doctor at once and inform him about the uses of Prampixole (Mirapex).-

Side effect of Pramipexole, some people taking pramipexole have reported falling asleep suddenly during their usual daily activities (e.g., talking on the phone, driving). In some cases, sleep occurred without any feelings of drowsiness beforehand. This sleep effect may occur any time during treatment with pramipexole, including up to 1 year after starting the medication.

This medication is for:

Parkinson's disease (both early and advanced forms)
Moderate-to-severe restless legs syndrome (RLS).

And "off label" us:

On occasion, your Doctor may recommend pramipexole for something other than RLS or Parkinson's disease. Off-label pramipexole uses include treating the following conditions:

Tremors (shakiness) not due to Parkinson's disease
Fibromyalgia
Secondary RLS.

Take care and be careful

stix112190 21 Aug 2010

I agree with the previous comment, Mirapex (pramipexole) is dopamine agonist. One of the side effects of dopamine agonists is excessive sleepiness. I would call your (or a doctor) immediately.
-J

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions